# SDR N6WA2014101302

- Difficulty date: October 13, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 29,488 hours, 21,723 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MASTER CAUTION ON PAX DOOR AT LANDING.  INSPECTED PX25, CLEANED & OPERATIONS CHECKED DOOR IAW AMM 52-11-00.  ACFT OK FOR SERVICE.
